Correction to my paper "Systems of equations over modules"

Kertész, Andor: Correction to my paper "Systems of equations over modules". Acta scientiarum mathematicarum, (19) 3-4. pp. 251-252. (1958)

[img] Cikk, tanulmány, mű
math_019_fasc_003_004_251-252.pdf

Download (533kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1958
Volume: 19
Number: 3-4
Page Range: pp. 251-252
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13866

Actions (login required)

View Item View Item